# SDR AALA201607019007

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 12,058 hours, 4,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY EXIT LIGHT LENSES BROKEN. INSTALLED MISSING EMERGENCY EXIT LIGHT COVERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
